# SDR I5EA201901310004

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N917XA
- Make and model: Boeing 737-86J
- Aircraft serial: 32917
- Aircraft time: 46,604 hours, 21,388 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATC DECLARED EMERGENCY FOR AIRCRAFT CREW.  DISCREPANCY:  FLAPS WOULD NOT EXTEND BEYOND 12 DEGREES AND "B" SYSTEM HYDRAULIC QUANTITY AT 51%.  CORRECTIVE ACTION:  CHECKED FUNCTION OF TRAILING EDGE FLAP SYSTEM IAW B737-800 AMM 27-51-00 AND SERVICED HYDRAULIC FLUID SYSTEM "B" IAW B737-800 AMM 12-12-00.
